Reliability Analysis of a Two-Unit Series System with Different Repairmen

Wu, Shaomin and Zhang, Yuan Lin (1995) Reliability Analysis of a Two-Unit Series System with Different Repairmen. Mathematica Applicata, 8 (1). pp. 123-125. ISSN 1001-9847. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: H Social Sciences
H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Shaomin Wu
Date Deposited: 29 Oct 2012 15:02
Last Modified: 17 Apr 2014 10:08
Resource URI: http://kar.kent.ac.uk/id/eprint/32024 (The current URI for this page, for reference purposes)
  • Depositors only (login required):